American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(32V25) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 4 of 4 found      Go to page: 1

[1] G. Hoepfner, J. Hounie and L. A. Carvalho dos Santos. On the extension of $h^{p}$-CR distributions defined on rough tubes. Proc. Amer. Math. Soc. 140 (2012) 627-633.
Abstract, references, and article information   
View Article: PDF

[2] Sanghyun Cho. Sobolev estimates for the local extension of $\bar{\partial}_{b}$-closed $(0,1)$-forms on real hypersurfaces in $\mathbb C^{n}$ with two positive eigenvalues. Proc. Amer. Math. Soc. 139 (2011) 4053-4062. MR 2823050.
Abstract, references, and article information   
View Article: PDF

[3] Roman Dwilewicz and Joël Merker. On the Hartogs--Bochner phenomenon for CR functions in $P_2(\mathbb{C})$. Proc. Amer. Math. Soc. 130 (2002) 1975-1980. MR 1896029.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Sergey Pinchuk and Kaushal Verma. Analytic sets and the boundary regularity of CR mappings. Proc. Amer. Math. Soc. 129 (2001) 2623-2632. MR 1838785.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 4 of 4 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia